# SDR JJBA20130507005

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 30,440 hours, 42,257 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW REPORTED THAT THE FORWARD EMERGENCY LIGHT WAS INOPERATIVE.  THE MX CREW FOUND THE CONNECTOR LOOSE AND SECURED IT.
